Hi There. I was wondering if anafranil causes hair loss. My psychiatrist said that it didn’t, as it was not listed as a side effect, but I totally disagree with him. After one week of being on anafranil, 50 mg., I noticed my hair was falling out; my hair would be everywhere and it has become extremely frustrating. My questions are if anafranil is causing my hair loss, would the hair loss stop over time while taking anafranil; is it possible to see side effects, like my hair loss, one week after being on anafranil? My hair loss is definitely from anafranil as that is the only recent medication that I have been put on. I am on wellbutrin and risperdal, and have been on for a few months and did not experience any hair loss/shedding until I started anafranil. Any answers to this dilemma would be greatly greatly appreciated. As I am sure you can imagine, I am sick about this. Which is more important, my mental health, or thinning and shedding hair? It is a hard decision.